# SDR DALA2024022002350

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,669 hours, 24,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 404002
- Part serial: 1484
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,862 hours, 959 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 LOW PRESSURE ON EMERGENCY POWER RESERVOIR AT 1R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00037: EMERGENCY POWER RESERVOIR AT 1R WAS REPLACED PER AMDS. (0204720)
